# SDR 98ZZZX952

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: HTE200016
- Condition: Failed
- Location: Bleed System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE DOES NOT OPERATE.  REMOVED AND REPLACED.
